# SDR EIA2007145

- Difficulty date: July 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Closeout Panel
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INBOARD DOOR 473AL RING IS GOUGED INSIDE.  REPAIRED NR 3 PYLON INBD ACCESS DOOR CUT OUT FOR ACCESS PANEL 473AL PER ECRA 488-54-018-2 PART 1.
